# SDR SCNA96075

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163279
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT FOUND A FUSELAGE FRAME CRACKED AT BS 804, ABOVE STRINGER 13L, AND ATTACH CLIP HAS A SHEARED RIVET.  REMOVED CRACKED SECTION, FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH B727 SRM 51-10-1 AND SRM 51-30-2.  REPLACED SHEARED RIVET IN ACCORDANCE WITH B727 SRM 51-30-2.
